MAUDE Adverse Event Report: OSCOR INC. TOURGUIDE STEERABLE SHEATH; INTRODUCER, CATHETER, PRODUCT CODE: DYB

OSCOR INC. TOURGUIDE STEERABLE SHEATH; INTRODUCER, CATHETER, PRODUCT CODE: DYB
Model Number TG0854517
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that during a fenestrated endovascular aortic repair (fevar) procedure, the doctor introduced the tourguide in the patient and placed it in front of a renal artery to catheterize it.The doctor removed the wire and the sheath as usual.He turned the wheel to change the orientation and the proximal extremity but after a turn, everything stop working.He removed the tourguide and saw that the kevlar wire used to go through the layer of the tourguide was outside, meaning there was a hole in the sheath where the wire had protruded one centimeter outside of the sheath.To continue the procedure, he used another tourguide.There was no patient symptoms or complications reported.
 
Additional Manufacturer Narrative
The device was used in treatment.The device history records were reviewed to confirm that the device passed all applicable inprocess and final inspections.The device was not returned for analysis, therefore, the exact cause of the product issue cannot be determined and the clinical observation could not be confirmed.However, following controls are in place to mitigate the reported product issue.Per procedure (destino steerable guiding sheath in-process and final inspection): sample size: 100%.Using a 10x microscope, inspect the liner.Using 10x microscope, verify pull wire is aligned properly with the grooves of the mandrel.Using a 10x microscope, verify braid is terminated and liner is not torn or nicked.Verify presence of adhesive at proximal end.Assure no braid wires are loose.Using a 10x microscope, inspect side port tube assembly for excessive glue at both joints.A bead of glue around the perimeter of the side port tube to hub joint is acceptable.Smeared glue on side port assembly is not acceptable.Manual tug test - using a metric ruler at a distance of 5mm to 10mm, check the integrity of the bond gluing with firmness gently pulling on both joints: sheath hub to side port tube and stopcock to side port tube.Per qa procedure (destino pull wire assembly): test will be performed in the pull tester for the anchor ring.Confirm the pull tester anchor ring parameters are in: time 3.0 sec, pounds 15 and cycle 0/3 for destino bidirectional and for destino twist are in time 3.0 sec, pounds 8 and cycle 0/3.Place the subassembly of the anchor ring at the base of the pull tester; assure the ring is correctly inserted in the ring adapter of the fixture.Take one of the wires and place into the wire clamp and tighten the screw with a twisting motion, ensure that the wire is tight enough so that when operating, the wire will not release.Press start to activate the test fixture which will cycle three (3) times.Release the wire from the wire clamp and insert the 2nd wire only for destino bidirectional, repeating steps c) and d).If there's any detached, reject the part and contact your supervisor.Per instructions for use (ifu): avoid subjecting the device to unusual stresses.The device should be stored at temperatures between 5° c and 30° c (41° f - 86° f).Handle the steerable sheath with care at all times.Do not use excessive force when inserting the steerable sheath into a vessel.At no time should the guidewire be advanced or withdrawn when resistance is met.No further follow-up is required.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
TOURGUIDE STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER, PRODUCT CODE: DYB
Manufacturer (Section D)
OSCOR INC.
oscor inc.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key12280511
Report Number1035166-2021-00077
Device Sequence Number3532024
Product Code DYB
UDI-Device Identifier00850232006093
UDI-Public00850232006093
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model NumberTG0854517
Device Catalogue NumberTG0854517
Device Lot NumberC8-19438
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1